Coronary artery bypass grafting for simultaneous subacute stent thrombosis after sirolimus-eluting stent implantation

Mitsuaki Matsumoto, K. Suehiro, Y. Kubo, G. Onoue, I. Komatsubara, T. Seito, N. Morimoto, K. Shiraishi, S. Kasai, S. Hagioka, Hiromichi Naito, M. Nagae

Research output: Contribution to journalArticle

Abstract

An 82-year-old man developed simultaneous stent thrombosis 11 days after the implantation of a sirolimus-eluting stent (SES) in the proximal left anterior descending artery (LAD) and the proximal right coronary artery (RCA). The patient immediately underwent percutaneous coronary intervention; however, his condition became critical due to the development of recurrent stent thrombosis, and emergent coronary artery bypass grafting with saphenous vein grafts was performed. Postoperative angiography showed good patency of both grafts; thrombus formation in the LAD and RCA was negative. Since the patient had a history of liver dysfunction due to ticlopidine administration, the thienopyridine derivative was not administered; this was believed to be the main cause of subacute stent thrombosis. He was administered aspirin, cilostazol, and sarpogrelate instead. A good postoperative course was achieved only using aspirin. This case demonstrates that simultaneous SES thrombosis in multivessel lesions poses a life-threatening situation.

Original languageEnglish
Pages (from-to)355-358
Number of pages4
JournalKyobu geka. The Japanese journal of thoracic surgery
Volume61
Issue number5
Publication statusPublished - May 2008
Externally publishedYes

Fingerprint

Sirolimus
Coronary Artery Bypass
Stents
Thrombosis
Aspirin
Coronary Vessels
Thienopyridines
Arteries
Ticlopidine
Transplants
Saphenous Vein
Percutaneous Coronary Intervention
Liver Diseases
Angiography

ASJC Scopus subject areas

  • Medicine(all)

Cite this

Matsumoto, M., Suehiro, K., Kubo, Y., Onoue, G., Komatsubara, I., Seito, T., ... Nagae, M. (2008). Coronary artery bypass grafting for simultaneous subacute stent thrombosis after sirolimus-eluting stent implantation. Kyobu geka. The Japanese journal of thoracic surgery, 61(5), 355-358.

Coronary artery bypass grafting for simultaneous subacute stent thrombosis after sirolimus-eluting stent implantation. / Matsumoto, Mitsuaki; Suehiro, K.; Kubo, Y.; Onoue, G.; Komatsubara, I.; Seito, T.; Morimoto, N.; Shiraishi, K.; Kasai, S.; Hagioka, S.; Naito, Hiromichi; Nagae, M.

In: Kyobu geka. The Japanese journal of thoracic surgery, Vol. 61, No. 5, 05.2008, p. 355-358.

Research output: Contribution to journalArticle

Matsumoto, M, Suehiro, K, Kubo, Y, Onoue, G, Komatsubara, I, Seito, T, Morimoto, N, Shiraishi, K, Kasai, S, Hagioka, S, Naito, H & Nagae, M 2008, 'Coronary artery bypass grafting for simultaneous subacute stent thrombosis after sirolimus-eluting stent implantation', Kyobu geka. The Japanese journal of thoracic surgery, vol. 61, no. 5, pp. 355-358.
Matsumoto, Mitsuaki ; Suehiro, K. ; Kubo, Y. ; Onoue, G. ; Komatsubara, I. ; Seito, T. ; Morimoto, N. ; Shiraishi, K. ; Kasai, S. ; Hagioka, S. ; Naito, Hiromichi ; Nagae, M. / Coronary artery bypass grafting for simultaneous subacute stent thrombosis after sirolimus-eluting stent implantation. In: Kyobu geka. The Japanese journal of thoracic surgery. 2008 ; Vol. 61, No. 5. pp. 355-358.
@article{36b5e034c5ce4ea1922969a4e3463220,
title = "Coronary artery bypass grafting for simultaneous subacute stent thrombosis after sirolimus-eluting stent implantation",
abstract = "An 82-year-old man developed simultaneous stent thrombosis 11 days after the implantation of a sirolimus-eluting stent (SES) in the proximal left anterior descending artery (LAD) and the proximal right coronary artery (RCA). The patient immediately underwent percutaneous coronary intervention; however, his condition became critical due to the development of recurrent stent thrombosis, and emergent coronary artery bypass grafting with saphenous vein grafts was performed. Postoperative angiography showed good patency of both grafts; thrombus formation in the LAD and RCA was negative. Since the patient had a history of liver dysfunction due to ticlopidine administration, the thienopyridine derivative was not administered; this was believed to be the main cause of subacute stent thrombosis. He was administered aspirin, cilostazol, and sarpogrelate instead. A good postoperative course was achieved only using aspirin. This case demonstrates that simultaneous SES thrombosis in multivessel lesions poses a life-threatening situation.",
author = "Mitsuaki Matsumoto and K. Suehiro and Y. Kubo and G. Onoue and I. Komatsubara and T. Seito and N. Morimoto and K. Shiraishi and S. Kasai and S. Hagioka and Hiromichi Naito and M. Nagae",
year = "2008",
month = "5",
language = "English",
volume = "61",
pages = "355--358",
journal = "Japanese Journal of Thoracic Surgery",
issn = "0021-5252",
publisher = "Nankodo Co., Ltd.",
number = "5",

}

TY - JOUR

T1 - Coronary artery bypass grafting for simultaneous subacute stent thrombosis after sirolimus-eluting stent implantation

AU - Matsumoto, Mitsuaki

AU - Suehiro, K.

AU - Kubo, Y.

AU - Onoue, G.

AU - Komatsubara, I.

AU - Seito, T.

AU - Morimoto, N.

AU - Shiraishi, K.

AU - Kasai, S.

AU - Hagioka, S.

AU - Naito, Hiromichi

AU - Nagae, M.

PY - 2008/5

Y1 - 2008/5

N2 - An 82-year-old man developed simultaneous stent thrombosis 11 days after the implantation of a sirolimus-eluting stent (SES) in the proximal left anterior descending artery (LAD) and the proximal right coronary artery (RCA). The patient immediately underwent percutaneous coronary intervention; however, his condition became critical due to the development of recurrent stent thrombosis, and emergent coronary artery bypass grafting with saphenous vein grafts was performed. Postoperative angiography showed good patency of both grafts; thrombus formation in the LAD and RCA was negative. Since the patient had a history of liver dysfunction due to ticlopidine administration, the thienopyridine derivative was not administered; this was believed to be the main cause of subacute stent thrombosis. He was administered aspirin, cilostazol, and sarpogrelate instead. A good postoperative course was achieved only using aspirin. This case demonstrates that simultaneous SES thrombosis in multivessel lesions poses a life-threatening situation.

AB - An 82-year-old man developed simultaneous stent thrombosis 11 days after the implantation of a sirolimus-eluting stent (SES) in the proximal left anterior descending artery (LAD) and the proximal right coronary artery (RCA). The patient immediately underwent percutaneous coronary intervention; however, his condition became critical due to the development of recurrent stent thrombosis, and emergent coronary artery bypass grafting with saphenous vein grafts was performed. Postoperative angiography showed good patency of both grafts; thrombus formation in the LAD and RCA was negative. Since the patient had a history of liver dysfunction due to ticlopidine administration, the thienopyridine derivative was not administered; this was believed to be the main cause of subacute stent thrombosis. He was administered aspirin, cilostazol, and sarpogrelate instead. A good postoperative course was achieved only using aspirin. This case demonstrates that simultaneous SES thrombosis in multivessel lesions poses a life-threatening situation.

UR - http://www.scopus.com/inward/record.url?scp=44849133847&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=44849133847&partnerID=8YFLogxK

M3 - Article

C2 - 18464477

AN - SCOPUS:44849133847

VL - 61

SP - 355

EP - 358

JO - Japanese Journal of Thoracic Surgery

JF - Japanese Journal of Thoracic Surgery

SN - 0021-5252

IS - 5

ER -